Topological and geometrical properties of spaces with symmetric and nonsymmetric f-quasimetrics

The properties of spaces equipped with a topology defined by a distance function are studied. The considered distance function is not necessarily symmetric but satisfies the so-called f-triangle inequality, which is a weakened version of the usual triangle inequality. Sufficient conditions for metrizability of such spaces are proposed. A construction of a quasimetric topologically equivalent to a given f-quasimetric is proposed. © 2017 Elsevier B.V.

Authors
Arutyunov A.V. 1, 2 , Greshnov A.V.3, 4 , Lokutsievskii L.V.2, 5 , Storozhuk K.V.3, 4
Language
English
Pages
178-194
Status
Published
Volume
221
Year
2017
Organizations
  • 1 RUDN University, Miklukho-Maklaya str. 6, Moscow, 117198, Russian Federation
  • 2 Lomonosov Moscow State University, MSU, Leninskiye Gory, Moscow, 119991, Russian Federation
  • 3 Novosibirsk State University, Pirogova str. 1, Novosibirsk, 630090, Russian Federation
  • 4 Sobolev Institute of Mathematics, pr. Koptyuga 4, Novosibirsk, 630090, Russian Federation
  • 5 Steklov Mathematical Institute of Russian Academy of Sciences, Russian Federation
Keywords
f-Quasimetric space; Metrizability; Quasimetric
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5548/
Share

Other records

Minasny B., Malone B.P., McBratney A.B., Angers D.A., Arrouays D., Chambers A., Chaplot V., Chen Z.-S., Cheng K., Das B.S., Field D.J., Gimona A., Hedley C.B., Hong S.Y., Mandal B., Marchant B.P., Martin M., McConkey B.G., Mulder V.L., O'Rourke S., Richer-de-Forges A.C., Odeh I., Padarian J., Paustian K., Pan G., Poggio L., Savin I., Stolbovoy V., Stockmann U., Sulaeman Y., Tsui C.-C., Vågen T.-G., Winowiecki L., Van Wesemael B.
Geoderma. Elsevier. Vol. 292. 2017. P. 59-86